The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2015 | 2007 | 2006 | 2004 | 1994 | 1992
Number of items: 6.

2015

Jones, M. C.; Pewsey, Arthur and Kato, Shogo (2015). On a class of circulas: copulas for circular distributions. Annals of the Institute of Statistical Mathematics, 67(5) pp. 843–862.

2007

Anaya-Izquierdo, K. A. and Marriott, P. K. (2007). Local mixtures of the exponential distribution. Annals of the Institute of Statistical Mathematics, 59(1) pp. 111–134.

2006

Basu, Srabashi; Basu, Ayanendranath and Jones, M. C. (2006). Robust and efficient parametric estimation for censored survival data. Annals of the Institute of Statistical Mathematics, 58(2) pp. 341–355.

2004

Jones, M. C. (2004). The Mbius distribution on the disc. Annals of the Institute of Statistical Mathematics, 56(4) pp. 733–742.

1994

Jones, M. C.; McKay, I. J. and Hu, T. C. (1994). Variable location and scale density estimation. Annals of the Institute of Statistical Mathematics, 46(3) pp. 521–535.

1992

Jones, M. C. (1992). Estimating densities, quantiles, quantile densities and density quantiles. Annals of the Institute of Statistical Mathematics, 44(4) pp. 721–727.

This list was generated on Thu Apr 28 21:56:18 2016 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk